Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 3, Part 2 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access
MathSciNet review: 1566350
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 3, Part 1 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access
MathSciNet review: 1566345
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 3, Part 1 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access
MathSciNet review: 1566358
General index, 1955-1964: Research announcements
Bull. Amer. Math. Soc. 71 (1965), 1-17
More Information
Full-text PDF Free Access
MathSciNet review: 1566351
General index, 1955-1964: Research problems
Bull. Amer. Math. Soc. 71 (1965), 18-19
More Information
Full-text PDF Free Access
MathSciNet review: 1566352
General index, 1955-1964: Book reviews
Bull. Amer. Math. Soc. 71 (1965), 20-36
More Information
Full-text PDF Free Access
MathSciNet review: 1566353
General index, 1955-1964: Invited addresses
Bull. Amer. Math. Soc. 71 (1965), 37-40
More Information
Full-text PDF Free Access
MathSciNet review: 1566354
General index, 1955-1964: Reports of meetings and miscellaneous articles
Bull. Amer. Math. Soc. 71 (1965), 41-42
More Information
Full-text PDF Free Access
MathSciNet review: 1566355
General index, 1955-1964: Papers read before the American Mathematical Society
Bull. Amer. Math. Soc. 71 (1965), 43-57
More Information
Full-text PDF Free Access
MathSciNet review: 1566356
Function spaces
Arthur Sard.
Bull. Amer. Math. Soc. 71 (1965), 397-418
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0185429
Algebraic integration theory
Irving Segal.
Bull. Amer. Math. Soc. 71 (1965), 419-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0178384
Research problems
Bull. Amer. Math. Soc. 71 (1965), 495-497
More Information
Full-text PDF Free Access
MathSciNet review: 1566347
The Annual meeting in Denver
John W. Green and R. S. Pierce.
Bull. Amer. Math. Soc. 71 (1965), 498-510
More Information
Full-text PDF Free Access
MathSciNet review: 1566348
The February meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 71 (1965), 510
More Information
Full-text PDF Free Access
MathSciNet review: 1566349
Hankel transforms and entire functions
K. Raman Unni.
Bull. Amer. Math. Soc. 71 (1965), 511-513
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174941
Weighted entire functions
K. Raman Unni.
Bull. Amer. Math. Soc. 71 (1965), 514-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174747
A new invariant of homotopy type and some diverse applications
Daniel H. Gottlieb.
Bull. Amer. Math. Soc. 71 (1965), 517-518
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174050
Liapunov functions and global existence
Aaron Strauss.
Bull. Amer. Math. Soc. 71 (1965), 519-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0173827
The Hauptvermutung and the polyhedral Schoenflies theorem
P. M. Rice.
Bull. Amer. Math. Soc. 71 (1965), 521-522
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0178471
Co-immune retraceable sets
T. G. McLaughlin.
Bull. Amer. Math. Soc. 71 (1965), 523-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0173632
Topology of quaternionic manifolds
Vivian Yoh Kraines.
Bull. Amer. Math. Soc. 71 (1965), 526-527
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0198498
Functions with the Huygens property
Deborah Tepper Haimo.
Bull. Amer. Math. Soc. 71 (1965), 528-532
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0178313
A nontopological $1 - 1$ mapping onto $E^{3}$
Kenneth Whyburn.
Bull. Amer. Math. Soc. 71 (1965), 533-537
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0175092
Solution of linear difference and differential equations
J. F. Traub.
Bull. Amer. Math. Soc. 71 (1965), 538-541
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174881
On simultaneous extension of continuous functions
H. H. Corson and J. Lindenstrauss.
Bull. Amer. Math. Soc. 71 (1965), 542-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174951
The normality of time-invariant, subordinative operators in a Hilbert space
P. Masani.
Bull. Amer. Math. Soc. 71 (1965), 546-550
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0177304
“Recursive isomorphism” and effectively extensible theories
Marian Boykan Pour-El.
Bull. Amer. Math. Soc. 71 (1965), 551-555
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0175783
Report on attainability of systems of identities
T. Tamura.
Bull. Amer. Math. Soc. 71 (1965), 555-558
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0177052
On the facial structure of convex polytopes
Branko Grünbaum.
Bull. Amer. Math. Soc. 71 (1965), 559-560
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0182966
The variance of the number of zeros of a stationary normal process
M. R. Leadbetter and J. D. Cryer.
Bull. Amer. Math. Soc. 71 (1965), 561-563
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174093
All 3-manifolds imbed in 5-space
C. T. C. Wall.
Bull. Amer. Math. Soc. 71 (1965), 564-567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0175139
On Chern classes of representations of finite groups
J. Knopfmacher.
Bull. Amer. Math. Soc. 71 (1965), 568-571
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0175143
Isomorphic complexes
Jack Segal.
Bull. Amer. Math. Soc. 71 (1965), 571-572
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174047
An annihilator algebra which is not dual
Bruce Alan Barnes.
Bull. Amer. Math. Soc. 71 (1965), 573-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0174984
Errata, volume 70
Bull. Amer. Math. Soc. 71 (1965), 576
More Information
Full-text PDF Free Access
MathSciNet review: 1566357

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lectures on invariant subspaces, by Henry Helson.
Reviewer: P. R. Halmos
Bull. Amer. Math. Soc. 71 (1965), 490-494
Review information
Full-text PDF Free Access